# SDR AMTA200600719

- Difficulty date: December 12, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 772-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 772 TO 847 LBL 22 TO RBL 22, CORROSION EXIST ON BOTH EDGES OF CARGO PIT PANEL 140CF WITH ADDITIONAL PITTING ON THE AFT CENTER PORTION OF THE PANEL.  FABRICATED NEW FLOOR PANEL ON N/R 75206230001.
